# SDR UALA2011102405728

- Difficulty date: October 22, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 37,485 hours, 15,197 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Worn
- Location: Pbe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS O2 MASK OPENED ON TAKEOFF 31ABC.   LATCH WORN OUT.  TAPED DOOR CLOSED AND MADE SEATS INOPERATIVE.  REPACKED O2 MASKS, DROP TEST OKAY.
